Title: Dissipative MHD solutions for resonant Alfvén waves in 1-dimensional magnetic flux tubes
Authors: Goossens, Marcel ×
Ruderman, M
Hollweg, JV #
Issue Date: 1995
Publisher: Springer Netherlands
Series Title: Solar physics vol:157 pages:75-102
ISSN: 0038-0938
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Plasma-astrophysics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science